# SDR 2001UALA00173

- Difficulty date: March 2, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 8,000 hours, 2,882 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: D212100600000
- Condition: Damaged
- Location: Cooling System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AFTER TAKEOFF.  *S/D*  FOUND AVIONICS COOLING SYSTEM EXTRACT DUCT DAMAGED.  REPLACED DUCT.  NO FURTHER PRESSURIZATION PROBLEMS REPORTED.
